New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

big guy
New Member


Date Joined Sep 2006
Total Posts : 2
   Posted 9/30/2006 10:35 AM (GMT -7)   
Hi Folks
I started Byetta last nite 9/29 felt a little dizzy but no big deal.I asked my doc. to lower mt glucavance dose to 1000 mg. a day from 2000mg. and thats because of the Info I got from reading this site (thanks).My bs readings have been climbing steadly for about 6mths. a1c up to 9.Doc wanted to put me back on actos but I fought that because of weight gain in the past.Did shot 2 this morning felt fine even went for a 3 mile walk.Bs at start was a high250 after 1st. shot and dinner 217 and this morning before breakfast 179. It seems to be working  plus  I seem to have more energy today than Iv'e had in a long time.I did notice a small drop on the needle after I reset pen after 1 and 2 shot is that normal?Will keep you posted on how things are going.
Jim

Jeannie143
Veteran Member


Date Joined Apr 2004
Total Posts : 6056
   Posted 9/30/2006 1:42 PM (GMT -7)   
Welcome to HealingWell, Jim. We have a number of people on Byetta here and I'm sure they will be along soon to offer their words of wisdom. Hang tight and KOKO! (Keep on keepin' on!)
~ Jeannie

"People are like stained glass windows: They sparkle and shine when the sun's out, but when the darkness sets in, their true beauty is revealed only if there is light within."

- Elizabeth Kubler-Ross


debsonline2
Regular Member


Date Joined Aug 2006
Total Posts : 33
   Posted 9/30/2006 4:28 PM (GMT -7)   
Hi Jim....nice to meet ya! Good luck with the Byetta. It has been a wonder drug for me!! If you get any of the nasties, hang in there. Mine went away completely after 3 weeks and I have lost 25 lbs!! My bg's are the best in 2 years!! That little drop is sometimes there no matter what you do! I make sure that I press the plunger for about 3/5 secs then leave it in 3/5 secs. Use a "twisting" motion when you remove it. It seems to "wipe it off" most of the time. Best wishes to ya!

zicster
New Member


Date Joined Sep 2006
Total Posts : 9
   Posted 9/30/2006 10:07 PM (GMT -7)   
Hi jim how are you ,well im new here to so welcome ,i cant offer you any info on your insulin as i am on nova mix 30+
which seems to throw me around a little ,but the way i see it we will beat this thing
what we see and what we seem is but a dream....
a dream within a dream!!!!!


fluffyalso
New Member


Date Joined Oct 2006
Total Posts : 1
   Posted 10/1/2006 4:02 AM (GMT -7)   
I have been on Byetta several months now and the trouble I am having is Diarrhea. I have lost 21 lbs. I need to lose 20 more. Have had no trouble with the injections. I am injecting 10mg before breakfast and supper. My Doc has stopped all oral meds. Was taking glimepride It works no matter where I inject it, stomach, upper arm or thigh. Sometimes I get a little tingle but that only last for a few seconds. I also have congestive heart failure and relly needed to lose the weight but had no success in using a diet. I enjoyed reading all the different comments. Fluffyalso

wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 10/2/2006 8:45 AM (GMT -7)   

Who prescribed your Byetta?  I'm on Glucophage, 2500mg per day, and have been for 3 yrs ... prescribed by my family doctor.  I know I need something more, bs hasn't been stable for the last six months despite good diet and exercise.

I'll be eligible for Medicare next year.  Think I should probably get in to see an endo and get a full (whatever that means?) workup and medication adjustment.  Need to loose another 20/30 pounds but scales don't budge - lost 50 when first diagnosed.

Someone here mentioned Xenical for weight loss - any ideas?  :-)


big guy
New Member


Date Joined Sep 2006
Total Posts : 2
   Posted 10/3/2006 4:00 PM (GMT -7)   
Hi Wmnak
My Pc doc suggested byetta,I checked out all I could find out about the lizard and last week told him to lets give it a go!! I also want to thank everyone who responded to my original post!!
Jim

wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 10/3/2006 8:42 PM (GMT -7)   

Hi, Jim .. Seems your primary care doc is on target with your meds.  Good!  Hope the Byetta is working for you without too many dizzy spells.  Let us know how it is going.  I'll be especially curious to hear how much your A1c has come down next time you do labs.  :-)

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:07 PM (GMT -7)
There are a total of 2,735,152 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151376 registered members. Please welcome our newest member, ufindjess.
280 Guest(s), 8 Registered Member(s) are currently online.  Details
rollout, imagardener2, geop, Teamchris, Charmed3, LG13, puppylover, (Seashell)


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer